# SDR A6WA20121031560

- Difficulty date: October 16, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO BAY LEFT FLOOR EDGE MEMBER, FS 574 TO FS 621 HAS MODERATE CORROSION ON TOP SURFACE AT NUT PLATE, SOME CORROSION UNDER NUT PLATES.  BLENDED CORROSION LEFT CARGO DOOR FLOOR EDGE MEMBER FS 574 TO FS 621 FOUND TO BE WITHIN LIMITS IAW CRJ SRM 53-00-00, FIG 102.
